# SDR AALA201803279010

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 14,802 hours, 3,031 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R4 DOOR EMERGENCY CYLINDER PRESSURE BELOW LIMITS.  SERVICED DOOR CYLINDER IAW AMM 52-22-00.  AIRCRAFT WAS GROUNDED.
